Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 8(Mar, 2020) No 2

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

A New Method to Estimate Parameters in the Simple Regression Linear Equation

Agung Prabowo, Agus Sugandha, Agustini Tripena, Mustafa Mamat, Sukono, Ruly Budiono

[Abstract] [Full Text] [Full Article - PDF] pp. 75 - 81

DOI: 10.13189/ms.2020.080201

From Exploratory Data Analysis to Exploratory Spatial Data Analysis

Patricia Abelairas-Etxebarria, Inma Astorkiza

[Abstract] [Full Text] [Full Article - PDF] pp. 82 - 86

DOI: 10.13189/ms.2020.080202

The Semi Analytics Iterative Method for Solving Newell-Whitehead-Segel Equation

Busyra Latif , Mat Salim Selamat, Ainnur Nasreen Rosli, Alifah Ilyana Yusoff, Nur Munirah Hasan

[Abstract] [Full Text] [Full Article - PDF] pp. 87 - 94

DOI: 10.13189/ms.2020.080203

On Degenerations and Invariants of Low-Dimensional Complex Nilpotent Leibniz Algebras

Nurul Shazwani Mohamed, Sharifah Kartini Said Husain, Faridah Yunos

[Abstract] [Full Text] [Full Article - PDF] pp. 95 - 99

DOI: 10.13189/ms.2020.080204

Comparison Analysis: Large Data Classification Using PLS-DA and Decision Trees

Nurazlina Abdul Rashid, Norashikin Nasaruddin, Kartini Kassim, Amirah Hazwani Abdul Rahim

[Abstract] [Full Text] [Full Article - PDF] pp. 100 - 105

DOI: 10.13189/ms.2020.080205

Semi Bounded Solution of Hypersingular Integral Equations of the First Kind on the Rectangle

Zainidin Eshkuvatov, Massamdi Kommuji, Rakhmatullo Aloev, Nik Mohd Asri Nik Long, Mirzoali Khudoyberganov

[Abstract] [Full Text] [Full Article - PDF] pp. 106 - 120

DOI: 10.13189/ms.2020.080206

Geometric Topics on Elementary Amenable Groups

Mostafa Ftouhi, Mohammed Barmaki, Driss Gretete

[Abstract] [Full Text] [Full Article - PDF] pp. 121 - 125

DOI: 10.13189/ms.2020.080207

Sufficient conditions for univalence obtained by using Briot-Bouquet differential subordination

GeorgiaIrina Oros, Alina Alb Lupas

[Abstract] [Full Text] [Full Article - PDF] pp. 126 - 136

DOI: 10.13189/ms.2020.080208

Probability Aspects of Entrance Exams at University

Jindrich Klufa

[Abstract] [Full Text] [Full Article - PDF] pp. 142 - 151

DOI: 10.13189/ms.2020.080210

Numerical Simulation of a Two-Dimensional Vertically Averaged Groundwater Quality Assessment in Homogeneous Aquifer Using Explicit Finite Difference Techniques

Supawan Yena, Nopparat Pochai

[Abstract] [Full Text] [Full Article - PDF] pp. 152 - 165

DOI: 10.13189/ms.2020.080211

Orthogonal Splines in Approximation of Functions

Leontiev V. L.

[Abstract] [Full Text] [Full Article - PDF] pp. 167 - 172

DOI: 10.13189/ms.2020.080212

Analysis of the Element's Arrangement Structures in Discrete Numerical Sequences

Anton Epifanov

[Abstract] [Full Text] [Full Article - PDF] pp. 173 - 180

DOI: 10.13189/ms.2020.080213

The Way of Pooling p-values

Fausto Galetto

[Abstract] [Full Text] [Full Article - PDF] pp. 181 - 186

DOI: 10.13189/ms.2020.080214

Solvability, Completeness and Computational Analysis of A Perturbed Control Problem with Delays

Ludwik Byszewski, Denis Blackmore, Alexander A. Balinsky, Anatolij K. Prykarpatski, Mirosław Lu´styk

[Abstract] [Full Text] [Full Article - PDF] pp. 187 - 202

DOI: 10.13189/ms.2020.080215

Improved Frequency Table with Application to Environmental Data

Mohammed M. B., Adam M. B., Zulkafli H. S., Ali N.

[Abstract] [Full Text] [Full Article - PDF] pp. 201 - 210

DOI: 10.13189/ms.2020.080216

Groundwater-quality Assessment Models with Total Nitrogen Transformation Effects

Supawan Yena, Nopparat Pochai

[Abstract] [Full Text] [Full Article - PDF] pp. 210 - 219

DOI: 10.13189/ms.2020.080217

Approximations for Theories of Abelian Groups

Inessa I. Pavlyuk, Sergey V. Sudoplatov

[Abstract] [Full Text] [Full Article - PDF] pp. 220 - 224

DOI: 10.13189/ms.2020.080218

Stochastic Decomposition Result of an Unreliable Queue with Two Types of Services

Gautam Choudhury, Akhil Goswami, Anjana Begum, Hemanta Kumar Sarmah

[Abstract] [Full Text] [Full Article - PDF] pp. 225 - 232

DOI: 10.13189/ms.2020.080219